# SDR ASAA2022110940691

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 3,188 hours, 917 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VNAV DISENGAGES AFTER 10 SECONDS OF USE. OBSERVED BEFORE TAKEOFF, CLIMB, AND CRUISE FLIGHT. FMC FUNCTIONS, IRS, GPS, LNAV, AND OTHER AUTOFLIGHT FUNCTIONS ARE NORMAL. APPROACHING THE TOD, WE GOT VERIFY POS: FMC - FMC IN THE SCRATCHPAD. WE DID THE FH 6.110 PROCEDURE TO CORRECT THE R FMC POSITION SUCCESSFULLY. GROUNDED - YES. PER B737-9 IFIM 22-11-00-810-D21 CHECKED OMF EXISTING FAULTS CHAPTER 34. NO RELATED FAULTS FOUND. FMCS WERE RESET. ADIRU INSTALLATION TEST PASSED. FMC OPS CHECK GOOD. PERFORMED DFCS BITE TEST AND FOUND LEG1 PITCH REV CHANNEL B. FMC DATA INV. FAULT 22-11822. PER IFIM 22-11-00-810-C15 INITIAL EVAL PERFORMED FMC LIBRARY TEST. TEST PASSED.
